Growth on Meromorphic Solutions of Differential–Difference Equations

  • Qiongyan Wang
  • Guoping ZhanEmail author
  • Peichu Hu


By using Nevanlinna theory and linear algebra, we show that the number one is a lower bound of the hyper-order of any meromorphic solution of a nonlinear differential–difference equation under certain conditions.


Differential–difference equations Hyper-order Meromorphic solutions Nevanlinna theory 

Mathematics Subject Classification

39B32 30D35 



The first author would like to thank China Scholarship Council (State Scholarship Fund No. 201706220154) for its financial support.


  1. 1.
    Bellman, R., Cooke, K.L.: Differential–Difference Equations. Academic Press, New York (1963)CrossRefzbMATHGoogle Scholar
  2. 2.
    Chen, Z.X.: Zeros of entire solutions to complex linear difference equations. Acta Math. Sci. 32(3), 1141–1148 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Chang, Y.M., Feng, S.J.: On the Nevanlinna characteristic of \(f(z+\eta )\) and difference equations in the complex plane. Ramanujan J. 16, 105–129 (2008)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Halburd, R.G., Korhonen, R.J.: Difference analogue of the lemma on the logarithmic derivative with applications to difference equations. J. Math. Anal. Appl. 314(2), 477–487 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Halburd, R.G., Korhonen, R.J.: Nevanlinna theory for the difference operator. Ann. Acad. Sci. Fenn. Math. 31(2), 463–478 (2006)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Halburd, R.G., Korhonen, R.J.: Meromorphic solutions of difference equations, integrability and the discrete Painlev\(\acute{e}\) equations. J. Phys. 40(6), 1–38 (2007)MathSciNetGoogle Scholar
  7. 7.
    Hu, P.C., Wang, Q.Y.: Growth on meromorphic solutions of non-linear delay differential equations. Bull. Belg. Math. Soc. Simon Stevin 26(1), 131–147 (2019)Google Scholar
  8. 8.
    Laine, I.: Nevanlinna Theory and Complex Differential Equations, de Gruyter Studies in Mathematics 15. Walter de Gruyter & Co., Berlin (1993)CrossRefGoogle Scholar
  9. 9.
    Laine, I., Yang, C.C.: Clunie theorems for difference and q-difference polynomials. J. Lond. Math. Soc. 76(2), 556–566 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Liu, K., Song, C.J.: Meromorphic solutions of complex differential–difference equations. Results Math. 72(4), 1759–1771 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Lu, X.Q., Liao, L.W., Wang, J.: On meromorphic solutions of a certain type of non-linear differential equations. Acta Math. Sin. Engl. Ser. 33(12), 1597–1608 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Lü, F., Han, Q.: On the Fermat-type equation \(f^3(z)+f^3(z+c)=1\). Aequ. Math. 91, 129–136 (2017)CrossRefzbMATHGoogle Scholar
  13. 13.
    Macdonald, I.G.: Symmetric Functions and Hall Polynomials. Oxford University Press, Oxford (1998)zbMATHGoogle Scholar
  14. 14.
    Nevanlinna, R., Behnke, H., Grauert, H., et al.: Analytic Functions. Springer, New York (1970)CrossRefGoogle Scholar
  15. 15.
    Yang, C.C., Yi, H.X.: Uniqueness Theory of Meromorphic Functions. Kluwer Academic, Dordrecht (2003)CrossRefzbMATHGoogle Scholar
  16. 16.
    Yang, C.C., Laine, I.: On analogies between nonlinear difference and differential equations. Proc. Jpn. Acad. Ser. A Math. Sci. 86(1), 10–14 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Zhang, R.R., Huang, Z.B.: On meromorphic solutions of non-linear difference equations. Comput. Methods Funct. Theory 18, 389–408 (2018)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Malaysian Mathematical Sciences Society and Penerbit Universiti Sains Malaysia 2019

Authors and Affiliations

  1. 1.Department of MathematicsShandong UniversityJinanPeople’s Republic of China
  2. 2.Department of MathematicsZhejiang University of TechnologyHangzhouPeople’s Republic of China

Personalised recommendations